Patty is having a terrible time battling the after-effects of her Rituxan / Cytoxan treatment. All day, she has felt nauseous and fatigued, her hands shake constantly, and her head has been aching; really, she seems like a faint shadow of her full self. Our hope is that these symptoms will subside soon, because this really doesn't seem like "living."
Oddly enough, Patty has not identified any odd heart rhythms today--I guess that's the silver lining around an otherwise terrible day for our patient.
I worry about the longer-term implications of failure in reducing the antibodies. If that weren't enough, I also worry about the implications of success in reducing antibodies, because I'm presuming that many of the drugs used to bring antibodies down will also need to be continued to prevent post-transplant rejection. I'm sure I've raised this concern before, so I apologize if I'm flogging a dead horse; it's just another of those mysteries for which I wish we had answers.